# SDR SWAA2022020233014

- Difficulty date: November 1, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 20,094 hours, 8,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 767-787; RBL21 'Z' CHANNEL; CORROSION AROUND 4EA FASTENER HOLES; UPPER & LOWER SURFACE; MRK'D. / REMOVED CORROSION IAW B737-800 SRM 51-10-02-0G-0; VERIFIED MATERIALS LIMITS AS ORG 'T' = .050'. REMAINING 'T' = .041'; LOSS OF .009' FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1 FIG 103; D. REMOVED AND REPLACED SHIELD P/N 146A8127-12 - ATAG WN3071 IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 REV - ATAG WN3077 AAR TOOL # 36644 DUE 09-26-18
